We are Macmillan. Cancer Support
Just wondering, I still have one more chemo to go but another year of herceptin. I am assuming the redness in face is due to hormone drug. Previously when I have a hot flush, it will go red then go back to normal skin colour.. But since last Tuesday, I have a large blotch red area which is does not go away . Is this normal?To me, its very ugly looking.
I will talking to specialist on Thursday. It's just that I'm getting married and the last thing I would want to go down the aisle with a large red face. Mind you i will have make up on.
Also have found another lump in other breast on Wednesday. Was bit upset but my other half was here that day, thank goodness. Have contacted BCN but still awaiting appointment to see specialist.
I assuming it is just a cyst or benign lump but not nice to discover a lump. This is the second lump found. Previous lump was a cyst but this is a much bigger lump.
Have other ladies found the same? Do you appear to get more lumps during treatment?
It might help you to talk to the nurses here on this site. They operate Monday to Friday 9am to 8pm on freephone 0808 808 0000.
Docetaxel chemo made my face go red in places - it lasted several days and I hated it as it was bad enough not having any hair, eyelashes, eyebrows etc, without having that aswell! xx
If you have any questions about Macmillan we would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2015
what are these?